# SDR TRBACPCP2010046

- Difficulty date: July 6, 2010
- Submitted: September 16, 2010
- Operation: Air carrier
- Aircraft: N408AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 408
- Aircraft time: 30,942 hours, 31,005 cycles
- Engine: Pwa PW127
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HEAVY CHECK INSP, CORROSION WAS FOUND ON THE FWD PRESSURE IN 3 AREAS OF THE BULKHEAD WEB.  COMPLIED WITH AE EO E2-53MR-258 FRAME 1 FWD PRESSURE BULKHEAD WEB CORROSION BLEND OUT REPAIR, NDT REQUIREMENTS ACCOMPLISHED NO DEFECTS NOTED AT THIS TIME, REF AMS -NDT REPORT 8130-3 NR100708-19, SRI DO/TS-3819/10-13824, SRAS DO/TS-3819/10, 5898, OPENED A TDMI TO PERFORM DVI OF BLEND OUT AERA'S EVERY 2 YEARS.
